# SDR UALA2013071204865

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 37,221 hours, 16,394 cycles
- Engine: Iae V2527A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Servo Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORT AILERON SERVO VALVE  FAULTED  PERFORMED  AILERON SERVO VALVE REMOVAL UP TO STEP 4A.(2). LOOSENED MOUNTING SCREWS.   FOUND CONNECTOR NOT LOCKED ON OTBD AILERON SERVO LOCKED PLUG, OPS CHECKED GOOD IAW AMM.
